Bulletin of the American Mathematical Society

Ordinary means imply recurrent means

R. V. Chacon

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 6 (1964), 796-797.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526336

Mathematical Reviews number (MathSciNet)
MR0168720

Zentralblatt MATH identifier
0196.43902

Citation

Chacon, R. V. Ordinary means imply recurrent means. Bull. Amer. Math. Soc. 70 (1964), no. 6, 796--797. https://projecteuclid.org/euclid.bams/1183526336


Export citation

References

  • 1. L. Baez-Duarte, An ergodic theorem of Abelian type, Abstract 64T-336, Notices Amer. Math. Soc. 11 (1964), 467.
  • 2. G. Baxter, An ergodic theorem with weighted averages, J. Math. Mech. 13 (1964), 481-488.
  • 3. G. Baxter, A general ergodic theorem with weighted averages, Abstract 64T-326, Notices Amer. Math. Soc. 11 (1964), 464.
  • 4. R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153-160.
  • 5. J. L. Doob, Renewal theory from the point of view of the theory of probability, Trans. Amer. Math. Soc. 63 (1948), 422-438.
  • 6. A. Garsia and S. Sawyer, Remarks on the ergodic theorem with weighted averages (to appear).
  • 7. G.-C. Rota, On the maximal ergodic theorem for Abel-limits, Proc. Amer. Math. Soc. 14 (1963), 722-723.